Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heyaawhatsupp

After seven months, should I try something new?

Recommended Posts

Hey everyone. I have been using a combination of Duac (5%bp) in the mornings and Differin .01% each night for seven months.

However, my skin does not seem to have improved that much, although some red marks have faded, (either due to the Differin or ACV.)

The benzoyl peroxide seems to make my skin red and itchy/burning. I sometimes think it is doing more harm than good.

And the Differin makes my skin SO oily, it's crazy lol.

I'm wondering if I should just start a new regimen that won't irriate my skin.

Does anyone have any suggestions?

Thanks!

Share this post


Link to post
Share on other sites

I think you should take out ACV out of your regimen, but that's just me. It messes with your natural pH value. And yeah, after 7 months it's time to throw in the towel and try something new.

Share this post


Link to post
Share on other sites

I thought that acv was supposed to balance the skin's ph levels, but I guess it doesn't because my skin seems as oily as it was before I added acv to the regimen, so you're right. Thanks(:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×